# SDR ZLWA20110608003

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N36MW
- Make and model: Gulstm GIV
- Aircraft serial: 1480
- Aircraft time: 6,714 hours, 2,956 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 16F123
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT WING STARTED VENTING FUEL IN CLIMBOUT.  AFTER TROUBLESHOOTING TECHNICIANS FOUND LEFT WING OUTBOARD AFT VENT FLOAT/ NON RELIEVING VALVE TO BE INOP.  REPLACED VALVE WITH A NEW VALVE, P/N 16F123 AND SEAL, P/N GA215-160 IAW GULFSTREAM G-IV MAINTENANCE MANUAL 28-02-00 AND IPC 28-10-00.  PERFORMED AIRCRAFT FUELING PROCEDURES IAW GULFSTREAM G-IV MAINTENANCE MANUAL 28-04-00.  PERFORMED LEAK CHECK ON REMOVED WING ACCESS PANELS 21-FT16 AND 21-FT-17 WITH NO DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.
